# SDR AALA202001279012

- Difficulty date: January 25, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 62,853 hours, 24,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,   PASSENGER CREW DOOR  DAMPER IN THE  FORWARD GALLEY AREA, FAILED AN OPERATIONAL TEST.  REPLACED THE DOOR DAMPER IAW AMM 52-11-14-400-001-B.
